|Particles in urine
May 23, 2008
I started a regimen of Isentress, Reyataz and Ziagen about two months ago. Soon after I started, I began to notice particles in my urine, and the amount has been increasing. They're peach colored, soft and fleshy and vary in size from fine grains of sand to almost small gravel size. No real pain during urination, but I can often feel it as it exits. Is this a side effect of medication, as they seem to have started just after my new regimen? Or is this something I need to get checked out? Thanks in advance.
Response from Dr. Henry
Reyataz (usually when boosted with ritonavir) rarely causes kidney stones so that is a possibilty. You should be examined and have a urinalysis done including possibly an analysis of the particles you are noticing. KH
Fiber for diarrhea
- Odds Of Getting HIV Unprotected Vaginal Sex
- Odds Of Getting HIV Vaginal Sex With Condom
- Do White Bumps On Penis Mean I Have Hiv?
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Can You Have Smooth Vaginal Bumps But Not An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.